Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Pain, swelling and lump on testicle after vasectomy.How to get rid of sperm granuloma at home?

Is there any way to get rid of a sperm granuloma/ epidmylitis at home? Vasectomy 2 years ago and now swelling and a grape sized lump in one testicle . Family md prescribed antibiotic, not seeming to work. Very painful. Ultrasound showed an enlarged vein . Referred us to urologist who performed vasectomy. No openings for a few more days. Anything that we could do in the meantime?
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  427
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern at the most you can keep your scrotum on little elevated position at the resting position (Sleeping ) for that you have to just low down your undergarment below the scrotum level then put the whole scrotum on belt of undergarment, along with this you can have "Tab Ibuprofen 400 mg three times in day, hope this information helps you have a good day.
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor